# SDR AALA202109084312

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 19,822 hours, 9,296 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1431754
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT ON CLIMB OUT AT 3000 CABIN PRESSURE SYSTEM INOPERATIVE. REPLACED #2 CABIN PRESSURE CONTROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-00-710-002A.
